MathSciNet Relay Station
MathSciNet bibliographic data
MR2845915 34K20 (34K30 34K50 35B35 35R60 60H15 60J75)
Cui, Jing; Yan, Litan; Sun, Xichao Exponential stability for neutral stochastic partial differential equations with delays and Poisson jumps. Statist. Probab. Lett. 81 (2011), no. 12, 1970–1977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement